Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case


Author: Ricardo Weder
Journal: Proc. Amer. Math. Soc. 129 (2001), 3637-3645
MSC (2000): Primary 35R30, 35Q55, 35P25, 81U40
Published electronically: April 25, 2001
MathSciNet review: 1860498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We solve the inverse scattering problem for the nonlinear Schrödinger equation on ${\mathbf R}^n, n \geq 3$: \begin{equation*}i \frac{\partial }{\partial t}u(t,x)= -\Delta u(t,x)+V_0(x)u(t,x) + \sum_{j=1}^{\infty} V_j(x)\vert u\vert^{2(j_0+j)} u(t,x). \end{equation*}

We prove that the small-amplitude limit of the scattering operator uniquely determines $V_{j}, j=0,1, \cdots $. Our proof gives a method for the reconstruction of the potentials $V_{j}, j=0,1, \cdots $. The results of this paper extend our previous results for the problem on the line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35R30, 35Q55, 35P25, 81U40

Retrieve articles in all journals with MSC (2000): 35R30, 35Q55, 35P25, 81U40


Additional Information

Ricardo Weder
Affiliation: Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas, Universidad Nacional Autónoma de México, Apartado Postal 20-726, México D.F. 01000
Email: weder@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06016-6
PII: S 0002-9939(01)06016-6
Received by editor(s): January 19, 2000
Received by editor(s) in revised form: April 27, 2000
Published electronically: April 25, 2001
Additional Notes: This research was partially supported by Proyecto PAPIIT-DGAPA IN 105799.
The author is a Fellow of Sistema Nacional de Investigadores.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 by the author